# SDR DALA13051430955

- Difficulty date: October 9, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N955DL
- Make and model: Doug MD-88
- Aircraft serial: 49886
- Aircraft time: 62,782 hours, 46,703 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 423.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERNAL DOUBLER AT THE LOWER AFT DOOR FRAME CORNER, BS 423.5 BETWEEN LONGERONS 27-28R AT THE FWD CARGO BAY.  FASTENERS WERE REMOVED AND DAMAGE REMOVED IAW SRM 51-30-2 AND 51-30-5 AND 53-05, FIG 105.  DOUBLERS AND FILLERS WERE FABRICATED IAW SRM 53-05, FIG 105.   DOUBLER AND FILLERS INSTALLED IAW SRM 53-05, FIG 105.
